# SDR DALA2015030401891

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA, BS 1460+10", LBL 11, FLOOR SUPPORT CHANNEL CORRODED ON UPPER SURFACE FLANGE.  REMOVED CORROSION FROM FLOOR SUPPORT CHANNEL UPPER SURFACE AT 1470, LBL 7.65. 100 PERCENT MATERIAL LOSS. R & R FLOOR SUPPORT CHANNEL, STR IAW SRM.
